Top answers from doctors based on your search:
Disclaimer

long term side effects of keppra

A 22-year-old female asked:
Dr. Herbert Krob
28 years experience Neurology
The : The most concerning consequence of stopping a seizure medication like levitiracetam (brand name keppra) would be seizures. Some seizures can be life ... Read More
3
3 thanks
Dr. Charles Turck
16 years experience Pharmacology
See below: Be wary of taking your son off this med without your doctor’s input; usually the drug has to be switched to another one because seizures may quickly p ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Depends: It depends on the dose and the patient. Evereone reacts differently.
A 32-year-old male asked:
Dr. Bennett Machanic
51 years experience Neurology
Few pointers: Keppra (levetiracetam) is useful for partial complex seizures and could be a good adjunctive medication, but does have side effects including drowsine ... Read More
A 43-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Yes: Levetiracetam is generally well tolerated, but may cause drowsiness, weakness, unsteady gait, coordination problems, headache, pain, forgetfulness, an ... Read More
9
9 thanks
A 46-year-old member asked:
Dr. William Goldie
47 years experience Pediatric Neurology
Moodiness: Keppra (levetiracetam) is a remarkably safe medication. It is handled by the body in a manner that does not damage liver or blood or kidney. However ... Read More
2
2 thanks
A 38-year-old member asked:
Dr. Paul Gilson
40 years experience Neurology
Go slow: If you were on a high dose of keppra, (levetiracetam) then have to stop and re-start, then go low and slow when reloading as rapid titration can cause ... Read More
A 34-year-old member asked:
Dr. Mark Reynolds
32 years experience Psychiatry
Keppra/Lamictal?: There are no specific drug-drug interactions between Lamictal and keppra (levetiracetam). Lamictal is titrated slowly to diminish risk of rash, which ... Read More
2
2 thanks
A 49-year-old female asked:
Dr. Frances Dyro
53 years experience Neurology
I : I don't think it a good idea to reduce your dose without having a discussion with your prescribing physician. You would be in danger of setting off a ... Read More
A 37-year-old member asked:
Dr. William Goldie
47 years experience Pediatric Neurology
Moodiness: Keppra (levetiracetam) is a remarkably safe medication. It is handled by the body in a manner that does not damage liver or blood or kidney. However ... Read More
2
2 thanks
A 37-year-old male asked:
Dr. Harold Fields
60 years experience Family Medicine
Reduction: I would reduce by 250mg every 3rd day till you get to zero

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month